# SDR N6WA20140404004

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 23,518 hours, 15,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING.  CLEANED & LUBED COCKPIT CREW ESCAPE HATCH SEAL IAW AMM 52-22-00.  NO FURTHER LEAKS NOTED AT THIS TIME.
